So I've been having pain for a while. I have been diagnosed with Polycystic Ovarian Syndrome, Severe Gastroparesis, reflux, PVC's of the heart, exercise-induced asthma, anxiety, panic attacks, and depression. The last three are taken care of thanks to some medicine. The PVC's are mostly quieted with Atenolol. For the Polycystic Ovarian Syndrome I take a birth control pill to control my hormones. I have no treatment for the Gastroparesis except to take a Probiotic. I have been to the cardiologist to rule out heart issues. I have extreme pain sometimes in my chest, my left and/or right arm, neck, and back. None of the doctors I have been to have been able to figure out why I'm having so much pain. I think the exercise-induced asthma is incorrect because I don't wheeze. I just can't breathe very well after some exertion. I am overweight and the doctors want me to exercise, and I want to, except when I do I can't breathe and the inhaler doesn't help me. Sometimes when I take a breath it feels like I'm breathing in cold air. Sometimes I have to take several deep breaths to catch my breath while I'm just sitting. I take Diclofenac Sodium for the chest pain when I have it. I also have a prescription for Tramadol to take if the Diclofenac doesn't work. I don't like taking medication so I haven't gotten so bad I've needed the Tramadol though I've been close. Can anyone please help me figure out what's going on? I find it hard to believe that I have all of these health issues and none of them fit together.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.